# SDR SWAA2021042664571

- Difficulty date: April 6, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AFT FACE BS500B AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED ANGLE AFT FACE BS 500B AND STR 26L AT FWD CARGO COMPARTMENT IAW B737700 SRM 514002 SRM 511002 AND DRAWING #143A7505 SHEET 5 REV B MATERIAL PN:143A7502U155 P.O 2020 212944
